MathSciNet Relay Station
MathSciNet bibliographic data
MR1742440 (2002b:05136) 05E15 (20G05)
Shimozono, Mark; Weyman, Jerzy Graded characters of modules supported in the closure of a nilpotent conjugacy class. European J. Combin. 21 (2000), no. 2, 257–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement